# SDR EIAA2010003

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 95,122 hours, 18,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED BS 545 STR 35R - 36R.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 PG 2A-2I DETAIL III.
